# SDR 07FDEA00803

- Difficulty date: March 13, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N412FE
- Make and model: Airbus A310-203
- Aircraft serial: 360
- Aircraft time: 34,884 hours, 19,265 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC SEAT TRACK 3L GOUGED CUT OUT AND REPLACED GOUGED SECTION OF SEAT TRACK.  MAJOR REPAIR IAW FEDEX GMM 6-2-100.
